# SDR 2007UALA02503

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Binding
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR NR 2 LATCH BINDING.   [08-08-07]   REPLACED AND ADJUSTED LATCH PER MM25-65-98. DOOR 2 LATCH MOVES FREELY.  SLIDE & AIRCRAFT OK FOR SERVICE. SLIDE PROBLEM ROOT CAUSE: SLIDE LATCHES EXPERIENCE FRETTING CAUSED BY VIBRATION & EXCESSIVE CLEARANCE CAUSED BY WEAR.
